Volume 8, Issue 11, November 2019



On a Type of Projective Semi-Symmetric Connection

Authors: M. K. Pandey

Abstract-This paper is devoted to the study of projective semi-symmetric connections on the para-contact manifold. We study the curvature conditions of ̃ ̃ type on a P-Sasakian manifold admitting a projective semi-symmetric non metric connection.

Keyword- Projective semi-symmetric connection, P-Sasakian manifold, Einstein manifold, curvature tensor, para-contact manifold

Mathematics Subject Classification (2010): 53B15, 53C15, 53C25.


[1] Adati, T. and Miyazava, T.(1977), Some properties of P-Sasakian manifolds, Tru Math., 13, 33-42.

[2] Adati, T. and Miyazava, T. (1977), On Para-Contact Riemannian manifolds, Tru Math., 13(2), 27-39.

[3] Bartolotti, E.(1930), Sulla geometria della variata a connection affine, Ann. di Mat., 4(8), 53-101.

[4] Chaubey, S.K. and Ojha, R.H.(2012), On semi-symmetric non-metric connection, Filomat, 26(2), 269-275.

[5] De, U.C.(1990), On a type of semi-symmetric connection on a Riemannian manifold, Indian J. Pure Appl. Math., 21(4), 334-338.

[6] Friedmann, A. and Schouten, J. A.(1924), Uber die geometric der halbsymmetrischen Ubertragung, Math. Zeitschr., 21, 211-223..

[7] Hayden, H.A.(1932), Subspaces of a space with torsion, Proc. London Math. Soc., 34, 27-50.

[8] Imai, T.(1972), Notes on semi-symmetric metric connections, Tensor, N.S., 24, 293-296.

[9] Majhi, P. and De, U.C.(2015), Classification of -contact metric manifolds satisfying certain curvature conditions, Acta Math. Univ. Comenianae, LXXXIV, 167-178.

[10] Mishra, R.S. and Pandey, S.N.(1978), Semi-symmetric metric connections in an almost contact manifold, Indian J. Pure Appl. Math.,9(6), 570-580..

[11] Pal, S.K., Pandey, M.K. and Singh, R.N.(2015), On a type of projective semi-symmetric connection, Int. J. of Anal. and Appl., (N.S.), 7(2), 153-161.

[12] Sato, I.(1976), On a structure similar to the almost contact structure, Tensor, (N.S.), 30, 219-224.

[13] Szabo, Z.I.(1982), Structure theorem on Riemannian space satisfying . I. The local version, J, Diff.Geom., 17, 531-582.

[14] Singh, R.N., Pandey, Shravan K. and Pandey Giteshwari (2012), On semi-symmetric non-metric connections in a Co-Symplectic manifold, Journal of International Academy of Physical Sciences, 16(1), 1-16..

[15] Singh, R.N., Pandey, M.K. and D.Gautam (2011), On Nearly Quasi Einstein Manifold, Int. Journal of Math. Analysis, 5(36), 1767-1773..

Editorial Board
Paper Submission
Conference Publication
Ethics & Policies
Publication Fee
Contact Us